Advertisement

Morrey space methods in the theory of elliptic difference equations

  • Jens Frehse
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 333)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BRAMBLE, J.H.; KELLOGG, R.B.; THOMEE, V.: On the rate of convergence of some difference schemes for second order elliptic equations. BIT 8 (1968), 154–173.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    BRAMBLE, J.H.; HUBBARD, B.E., THOMEE, V.: Convergence estimates for essentially positive type discrete ptoblems. Math. Comp. 23 (1969), 695–710.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    CAMPANATO, S.: Proprietà di inclusione per spazi di Morrey. Ricerche di Mat.; 12 (1963), 67–86.MathSciNetzbMATHGoogle Scholar
  4. [4]
    CIARLET, P.G.: Discrete maximum principle for finite-difference operators. Aequationes Math. 4 (1970), 338–352.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    CIARLET, P.G.; RAVIART, P.-A.: Maximum principle and uniform convergence for the finite element method. To appear.Google Scholar
  6. [6]
    COLLATZ, L.: Bemerkungen zur Fehlerabschätzung für das Differenzenverfahren bei partiellen Differentialgleichungen. Zeitschr. Angew.Math.Mech. 13 (1933), 56–57.CrossRefzbMATHGoogle Scholar
  7. [7]
    CONTI, F.: Su alcuni spazi funzionale e loro applicazioni ad equazioni differenziale di tipo ellittico. Boll. Un. Mat. Ital. 4 (1969), 554–569.zbMATHGoogle Scholar
  8. [8]
    FORSYTHE, G.E.; WASOW, W.: Finite difference methods for partial differential equations. New York: Wiley 1960.zbMATHGoogle Scholar
  9. [9]
    FREHSE, J.: Seminar in Jülich, 1970.Google Scholar
  10. [10]
    FREHSE, J.: Existenz und Konvergenz von Lösungen nichtlinearer elliptischer Differenzengleichungen unter Dirichletrandbedingungen, Math. Z. 109 (1969), 311–343.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    FREHSE, J.: Über die Konvergenz von Differenzen-und anderen Näherungsverfahren bei nichtlinearen Variationsproblemen. Intern. Schriftenreihe z. Numerischen Math.15(1970), 29–44.MathSciNetzbMATHGoogle Scholar
  12. [12]
    FREHSE, J.: Über pseudomonotone nichtlineare Differentialoperatoren. Anhang zur Habilitationsschrift 1970.Google Scholar
  13. [13]
    GERSCHGORIN, S.: Fehlerabschätzung für das Differenzenverfahren zur Lösung partieller Differentialgleichungen. Zeitschr. Angew. Math. Mech. 10 (1930), 373–382.CrossRefzbMATHGoogle Scholar
  14. [14]
    GREENSPAN, D.: Introductory numerical analysis of elliptic boundary value problems. New York: Harper and Row, 1965.zbMATHGoogle Scholar
  15. [15]
    GRIGORIEFF, R.D.: Über die Koerzivität linearer elliptischer Differenzenoperatoren unter allgemeinen Randbedingungen. Frankfurt a.M.: Dissertation 1967.Google Scholar
  16. [16]
    HAINER, K.: Differenzenapproximation elliptischer Differentialgleichungen zweiter Ordnung mit Hilfe des Maximumprinzips und eine allgemeine Konvergenztheorie. Frankfurt a.M.: Dissertation 1968.Google Scholar
  17. [17]
    LERAY, J.; LIONS, J.L.: Quelques résultats de Visik sur les problèmes elliptiques non linéaires par la méthode de Minty-Browder, Bull. Soc. Math. France 93 (1965) 97–107.MathSciNetzbMATHGoogle Scholar
  18. [18]
    McALLISTER, G.T.: Quasilinear uniformly elliptic partial differential equations and difference equations, J. SIAM Numer. Anal. 3 (1966) 13–33.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    McALLISTER, G.T.: Dirichlet problems for mildly nonlinear elliptic difference equations. Journ. Math. Anal. Appl. 27 (1969), 338–366.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    MORREY, C. B.: Multiple integral problems in the calculus of variations and related topics, Univ. California, Publ.Math., New.Ser., Vol.1(1943), 1–30.MathSciNetzbMATHGoogle Scholar
  21. [21]
    MORREY, C.B.: Multiple integrals in the calculus of variations, Springer, Berlin-Heidelberg-New York, 1966.zbMATHGoogle Scholar
  22. [22]
    MOSER, J.: A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure and Appl. Math. 13 (1960), 457–468.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    NIRENBERG, L.: On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa, Ser, 3, 13 (1959), 115–162.MathSciNetzbMATHGoogle Scholar
  24. [24]
    NITSCHE, J.; NITSCHE, J.C.C.: Error estimates for the numerical solution of elliptic differential equations. Arch. Rational Mech. Anal. 5 (1960), 293–306.MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    PERRON, O.: Eine neue Behandlung der ersten Randwertaufgabe für Δu=o. Math. Zeitschr. 18 (1923), 42–54.MathSciNetCrossRefzbMATHGoogle Scholar
  26. [26]
    SOBOLEV, S.L.: On estimates for certain sums for functions defined on a grid, Izv. Akad. Nauk. SSSR, Ser.Math. 4 (1940), 5–16. (Russian).Google Scholar
  27. [27]
    STAMPACCHIA, G.: Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier (Grenoble) 15 (1965), 189–258.MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    STAMPACCHIA, G.: The spaces Lp,λ, Np,λ and interpolation. Ann. Scuola Norm. Sup. Pisa 19 (1965), 443–462.MathSciNetGoogle Scholar
  29. [29]
    STEPLEMAN, R.: Finite dimensional analogues of variational and quasilinear elliptic Dirichlet problems. Ph. D. Diss. Univ. Maryland 1969.Google Scholar
  30. [30]
    STUMMEL, F.: Elliptische Differenzenoperatoren unter Dirichletrandbedingungen, Math. Zeitschr. 97 (1967), 169–211.MathSciNetCrossRefzbMATHGoogle Scholar
  31. [31]
    THOMEE, V.; WESTERGREN, B.: Elliptic difference equations and interior regularity, Num. Math. 11 (1968), 196–210.MathSciNetCrossRefzbMATHGoogle Scholar
  32. [32]
    THOMEE, V.: Some convergence results in elliptic difference equations. Proc. Roy. Soc. Lond. A. 323 (1971), 191–199.MathSciNetCrossRefzbMATHGoogle Scholar
  33. [33]
    THOMEE, V.: Discrete interior Schauder estimates for elliptic difference operators, SIAM J. Numer. Anal. 5(1968), 626–645.MathSciNetCrossRefzbMATHGoogle Scholar
  34. [34]
    TÖRNIG, W., MEIS, Th.: Diskretisierung des Dirichletproblems nichtlinearer elliptischer Differentialgleichungen. Erscheint demnächst.Google Scholar
  35. [35]
    VOIGTMANN, K.: Dissertation, Frankfurt a.M. 1971.Google Scholar
  36. [36]
    WIDMAN, K. O.: Hölder continuity of solutions of elliptic systems. To appear in Manuscripta MathGoogle Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Jens Frehse

There are no affiliations available

Personalised recommendations